# SDR SWAA2017100216778

- Difficulty date: August 11, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-7
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 29.  REPAIRED WEB IAW ER AND EA.
